hrcak mascot   Srce   HID

Original scientific paper

On the hyper-order of solutions of nonhomogeneous linear differential equations

Cheriet Nour El Imane Khadidja ; Department of Mathematics, Laboratory of Pure and Applied Mathematics, University of Mostaganem (UMAB), Algeria
Hamani Karima ; Department of Mathematics, Laboratory of Pure and Applied Mathematics, University of Mostaganem (UMAB), Algeria

Fulltext: english, pdf (189 KB) pages 133-147 downloads: 272* cite
APA 6th Edition
Khadidja, C.N.E.I. & Karima, H. (2017). On the hyper-order of solutions of nonhomogeneous linear differential equations. Mathematical Communications, 22 (1), 133-147. Retrieved from https://hrcak.srce.hr/176768
MLA 8th Edition
Khadidja, Cheriet Nour El Imane and Hamani Karima. "On the hyper-order of solutions of nonhomogeneous linear differential equations." Mathematical Communications, vol. 22, no. 1, 2017, pp. 133-147. https://hrcak.srce.hr/176768. Accessed 15 May 2021.
Chicago 17th Edition
Khadidja, Cheriet Nour El Imane and Hamani Karima. "On the hyper-order of solutions of nonhomogeneous linear differential equations." Mathematical Communications 22, no. 1 (2017): 133-147. https://hrcak.srce.hr/176768
Harvard
Khadidja, C.N.E.I., and Karima, H. (2017). 'On the hyper-order of solutions of nonhomogeneous linear differential equations', Mathematical Communications, 22(1), pp. 133-147. Available at: https://hrcak.srce.hr/176768 (Accessed 15 May 2021)
Vancouver
Khadidja CNEI, Karima H. On the hyper-order of solutions of nonhomogeneous linear differential equations. Mathematical Communications [Internet]. 2017 [cited 2021 May 15];22(1):133-147. Available from: https://hrcak.srce.hr/176768
IEEE
C.N.E.I. Khadidja and H. Karima, "On the hyper-order of solutions of nonhomogeneous linear differential equations", Mathematical Communications, vol.22, no. 1, pp. 133-147, 2017. [Online]. Available: https://hrcak.srce.hr/176768. [Accessed: 15 May 2021]

Abstracts
In this paper, we study the hyper-order of solutions of higher order linear differential equation

\begin{equation*} f^{(k)}+A_{k-1}(z)f^{(k-1)}+\ldots A_{1}(z)f^{\prime }+A_{0}(z)f=H(z),\end{equation*}

where $k\geq 2$ is an integer, $A_{j}\left( z\right) $ $(j=0,1,\ldots,k-1)$ and $H\left( z\right) $ $\left( \not\equiv 0\right) $ are entire functions or polynomials. We improve previous results given by Xu and Cao.

Keywords
Linear dierential equation; Entire function,; Hyper-order

Hrčak ID: 176768

URI
https://hrcak.srce.hr/176768

Visits: 444 *